Estimating the Multiplicity of a Root.

E. Hansen; M. Patrick

Numerische Mathematik (1976/1977)

  • Volume: 27, page 121-132
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Hansen, E., and Patrick, M.. "Estimating the Multiplicity of a Root.." Numerische Mathematik 27 (1976/1977): 121-132. <>.

author = {Hansen, E., Patrick, M.},
journal = {Numerische Mathematik},
pages = {121-132},
title = {Estimating the Multiplicity of a Root.},
url = {},
volume = {27},
year = {1976/1977},

AU - Hansen, E.
AU - Patrick, M.
TI - Estimating the Multiplicity of a Root.
JO - Numerische Mathematik
PY - 1976/1977
VL - 27
SP - 121
EP - 132
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.